# SDR C77A20160404025

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 21,415 hours, 12,244 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: B

## Discrepancy

ENGINE BIRD INGESTION ON CLIMB OUT.  CREW NOTED ABNORMAL ENG INDICATIONS & VIBRATIONS. CREW DECLARED EMER & RETURNED.  ENG  WAS NOT SHUTDOWN.  LANDED & TAXIED TO GATE NORMAL.  NO PAX NOR CREW INJURIES.  COMPLIED WITH A BIRD STRIKE INSPECTION IAW AMM 05-50-02 WITH NO DEFECTS NOTED.  COMPLIED WITH ENG RUN UP INSPECTION.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE IAW ESM 72-00-00.  NO VIBS NOTED.
